Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 3, NWS Mobile, AL

January 8, 2013

NWS Mobile, AL issued this small craft advisory at Jan 8, 2013, 3:30 PM CST. It took effect at Jan 8, 2013, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2013, 3:30 PM CST (21:30 UTC)
In effect from
Jan 8, 2013, 9:00 PM CST
Expired
Jan 9, 2013, 9:00 AM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WHUS74 KMOB 082130
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CST TUE JAN 8 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT
TO 60 NM EXCLUDING ALL INLAND BAYS AND SOUNDS...

.SURFACE LOW APPROACHING FROM THE PLAINS IS BRINGING INCREASING
SOUTH WINDS THROUGH THE NEXT 12 HOURS. WIND WILL SLACKEN FOR ABOUT 12 HOURS
OR SO...THEN INCREASE AGAIN THURSDAY MORNING.

GMZ650-655-670-675-090530-
/O.NEW.KMOB.SC.Y.0003.130109T0300Z-130109T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 PM CST TUE JAN 8 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
WEDNESDAY. 

* WINDS:EAST BECOMING SOUTHEAST LATE...19 TO 23 KNOTS

* SEAS: 4 TO 6 FEET NEAR SHORE...5 TO 8 FEET WELL OFFSHORE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
683 
WHUS74 KMOB 090504
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1104 PM CST TUE JAN 8 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT FOR THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM EXCLUDING ALL INLAND
BAYS AND SOUNDS...

.THE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH PRESSURE SYSTEM
OVER THE MID ATLANTIC AND A SURFACE LOW OVER SOUTHERN TEXAS WILL
BRING MODERATE TO STRONG EAST TO SOUTHEAST WINDS OVERNIGHT. HAZARDOUS
SEAS.

GMZ650-655-670-675-091200-
/O.CON.KMOB.SC.Y.0003.000000T0000Z-130109T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1104 PM CST TUE JAN 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS:EAST TO SOUTHEAST...19 TO 23 KNOTS WITH OCCASIONAL GUSTS 25 TO
  29 KNOTS.

* SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
669 
WHUS74 KMOB 091132
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
532 AM CST WED JAN 9 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MUCH OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH 9 AM
THIS MORNING...

.THE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE AREA OVER THE MID
ATLANTIC STATES AND A DEVELOPING SURFACE LOW PRESSURE AREA OVER
SOUTHERN TEXAS WILL BRING MODERATE TO STRONG EAST TO SOUTHEAST WINDS
TO THE MARINE AREA THROUGH MOST OF THIS MORNING. 

GMZ650-655-670-675-091500-
/O.EXT.KMOB.SC.Y.0003.000000T0000Z-130109T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
532 AM CST WED JAN 9 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS:EAST TO SOUTHEAST...19 TO 23 KNOTS WITH OCCASIONAL GUSTS 
  25 TO 29 KNOTS. 

* SEAS: 4 TO 6 FEET NEAR SHORE...NEAR 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
177 
WHUS74 KMOB 091515
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
915 AM CST WED JAN 9 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

.SUSTAINED WINDS HAVE DECREASED BELOW 20 KNOTS. THEREFORE THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT.

GMZ650-655-670-675-091615-
/O.EXP.KMOB.SC.Y.0003.000000T0000Z-130109T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
915 AM CST WED JAN 9 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 12:45 PM CST, 2 hours 45 minutes earlier.

Area forecast discussion, Jan 8, 12:45 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1245 PM CST TUE JAN 8 2013

.AVIATION UPDATE...VFR THROUGH MUCH OF THIS AFTERNOON BECOMING MVFR
AND IFR AS PATCHES OF RAIN MOVE IN FROM THE WEST AROUND 2100Z TO
2300Z. WIND NEAR BEACHES...ESPECIALLY WEST...EXPECTED TO KICK UP OUT
OF THE SOUTHEAST EARLY IN THE PERIOD AND POSSIBLY PRESENTING A/C
HANDLING CHALLENGES DUE TO CROSSWINDS.

&&

.PREV DISCUSSION... /ISSUED 514 AM CST TUE JAN 8 2013/

SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...FOR TODAY THROUGH
TONIGHT...THE 500 MB CHART CONTINUES TO INDICATE A SPLIT FLOW PATTERN
ACROSS THE U.S. EARLY THIS MORNING. STRONG WESTERLY FLOW DOMINATES
THE NORTHERN PART OF THE COUNTRY... WHILE SOUTHWEST FLOW ALOFT IS
PREVALENT OVER CENTRAL AND EASTERN PORTIONS OF THE U.S...AHEAD OF A
WELL-DEFINED UPPER LEVEL LOW THAT IS DIGGING ACROSS NORTHWESTERN
MEXICO. PLENTIFUL MID AND UPPER LEVEL MOISTURE CONTINUES TO SPREAD
ACROSS MUCH OF THE GULF COAST WITHIN THE SOUTHWEST FLOW ALOFT. A
TYPICAL PATTERN MEANWHILE CONTINUES AT THE SURFACE...AS A RIDGE OF
HIGH PRESSURE EXTENDS FROM THE EASTERN U.S. TO THE NORTHERN GULF OF
MEXICO.

THE DEEP UPPER LOW WILL SLOWLY MOVE EASTWARD ACROSS MEXICO TODAY AND
TONIGHT. A STRONG DIFLUENT PATTERN WILL DEVELOP ACROSS PORTIONS OF
TEXAS AND LOUISIANA AHEAD OF THIS SYSTEM...WHERE WIDESPREAD SHOWERS
AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LIKELY DEVELOP
THROUGH TONIGHT. OUR FORECAST AREA WILL REMAIN IN A MOIST SOUTHWEST
FLOW PATTERN ALOFT AHEAD OF THIS SYSTEM TODAY...BUT THE BETTER
DYNAMICS/LIFT WILL STILL REMAIN CENTERED WELL TO OUR WEST THROUGH
LATE THIS AFTERNOON. A FEW LIGHT RAIN SHOWERS MAY DEVELOP AS FAR
EAST AS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THIS
AFTERNOON...AND WE WILL RETAIN A SLIGHT CHANCE OF RAIN ROUGHLY
SOUTHWEST OF A WAYNESBORO...CITRONELLE...GULF SHORES LINE...WHILE
MAINTAINING A DRY FORECAST ELSEWHERE ACROSS THE REGION. MOSTLY
CLOUDY SKIES ARE OTHERWISE EXPECTED TODAY...WITH HIGH TEMPERATURES
RANGING N THE 60S. DEEP MOISTURE AND STRONG FORCING AHEAD OF THE
UPPER LOW WILL SPREAD EASTWARD ACROSS MUCH OF LOUISIANA INTO WESTERN
AND CENTRAL PORTIONS OF MISSISSIPPI TONIGHT. WHILE RAIN CHANCES WILL
REMAIN HIGHEST TO THE WEST OF OUR CWFA...DEEP LAYER MOISTURE AND
LIFT SPREADS FAR ENOUGH EAST TO SUPPORT AN INCREASING CHANCE OF RAIN
MAINLY WEST OF INTERSTATE 65 TONIGHT. WE KEPT RAIN CHANCES HIGHEST
OVER OUR SOUTHEAST MISSISSIPPI COUNTIES...WITH POPS DECREASING INTO
SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. AN INCREASING
SOUTHERLY LOW LEVEL JET WILL OTHERWISE TRANSPORT HIGHER DEWPOINTS
INTO THE REGION LATER TODAY INTO TONIGHT...SO MILDER TEMPERATURES
ARE ANTICIPATED ACROSS THE REGION OVERNIGHT. /21

WEDNESDAY THROUGH THURSDAY NIGHT...THE UPPER LOW MOVES FROM JUST SOUTH OF
THE W-ERN TX/MEX BORDER TO OVER THE PLAINS. THE NAM/GFS ARE IN PRETTY
GOOD AGREEMENT...WITH THE UPPER LOW MOVING TO OVER THE MO/KS STATE
LINE...WHILE THE ECMWF/CANADIAN MOVE IT TO OVER THE E-ERN KS/OK STATE
LINE. DOESN'T SEEM LIKE MUCH ON THE SYNOPTIC SCALE...BUT BY THURSDAY
EVENING...THE GFS HAS MOVED THE SURFACE FRONT OVER EASTERN SECTIONS OF
THE FA...WHILST THE REST OF THE GUIDANCE HAS THE FRONT OVER WESTERN
SECTIONS OR JUST WEST OF THE FA. FOR THE FORECAST...WEDNESDAY AND
WEDNESDAY NIGHT...GUIDANCE IS IN PRETTY GOOD AGREEMENT...SO HAVEN'T
DEVIATED EXCEPT TO CLEAN UP. THURSDAY...THE GFS' ADVERTISING A
SLIGHTLY MORE EASTWARD PROGRESSION OF THE DYNAMICS AND SURFACE FRONT
MEANS A BETTER CHANCE OF UPPER LEVEL ENHANCED TSRA OVER THE FA. BEST
DYNAMICS REMAIN WEST AND NORTHWEST OF THE FA...BUT THE FA COULD SEE A
BETTER CHANCE OF AN ISOLATED STRONG TO SEVERE TSRA. LIMITED INSTABILITY
WILL HELP TO LIMIT HOW MUCH...THOUGH. THE REST KEEP THE DYNAMICS WEST
AND NORTHWEST OF THE FA. AM NOT GOING TO ADVERTISE ANY ROWDY STORMS
ATTM...BUT WILL HAVE TO KEEP AN EYE ON THIS...IN CASE.

GUIDANCE IS ALSO ADVERTISING A GREATER CHANCE OF DENSE OVERNIGHT FOG
DEVELOPMENT. HAVE PUT PATCHY DENSE FOG IN FOR WEDNESDAY AND THURSDAY
NIGHTS.

LONG TERM...(FRIDAY ON)FRIDAY AND FRIDAY NIGHT...ANOTHER UPPER
SYSTEM THAT HAS DIVED SOUTHEAST OVER THE WESTERN CONUS MOVES SLOWLY
EAST...TO OVER THE THE ROCKIES. SURFACE HIGH PRESSURE OFF THE MID
ATLANTIC REGION COAST GETS SHIFTED SOUTH...TO OFF THE FL/GA/SC COAST.
THIS HEPS TO CREATE A MORE GENERAL SOUTHERLY FLOW OVER THE NORTHERN
GULF OF MEX COAST. A DIGGING UPPER SYSTEM OVER THE NORTH ATLANTIC
SHIFTS AN UPPER HIGH FROM OVER THE CARIBBEAN TO OVER THE EASTERN GULF
OF MEX. GUIDANCE IS IN PRETTY GOOD AGREEMENT...WITH TEMPS WELL ABOVE
SEASONAL(OVERNIGHT LOWS ARE AROUND SEASONAL DAYTIME HIGHS!!!!). POPS
AROUND SEASONAL.

SATURDAY THROUGH SATURDAY NIGHT...SOME OF THE ENERGY IN THE WESTERN
UPPER TROUGH BEGINS TO LIFT OUT OF THE TROUGH...AS MORE SHORTWAVE
ENERGY DIVES INTO THE TROUGH. THE EXITING UPPER ENERGY PUSHES A
SURFACE FRONT TOWARDS THE AREA. GUIDANCE IS IN DECENT AGREEMENT...SO
HAVEN'T DEVIATED FROM THE WELL ABOVE SEASONAL TEMPS...AND NEAR
SEASONAL POPS.

SUNDAY THROUGH SUNDAY NIGHT...THE ECMWF AND GFS BEGIN TO
DIVERGE...WITH THE ECMWF ADVERTISING THE SURFACE FRONT GETTING PUSHED
OVER SE-ERN SECTIONS OF THE FA BEFORE STALLING BY MONDAY
MORNING...THE GFS KEEPS THE MAIN PUSH OF THE UPPER DYNAMICS AWAY FROM
THE FRONT THIS PERIOD...WITH THE RESULT BEING THE FRONT STALLING
NORTHWEST OF THE FA FOR THIS PERIOD. THE ECMWF BECOMES A COOLER
SOLUTION THAN THE GFS FOR SUNDAY NIGHT,...ALONG WITH WETTER.

MONDAY THROUGH MONDAY NIGHT...AS THE MAIN PART OF THE WESTERN TROUGH
WORKS ITS WAY EAST...THE GFS IS ADVERTISING THE SURFACE FRONT GETTING
THE PUSH IT NEEDS TO PUSH THE FRONT ACROSS MOST OF THE FA...WHILST
THE ECMWF IS ADVERTISING ISENTROPIC UPGLIDE SETTING UP OVER THE
FA...NORTH OF THE FRONT. HAVE TRIED TO BLEND THE TIMING OF THE GFS
AND ECMWF SOLUTIONS...MORE IN LINE WITH THE MIDDLE OF THE MODEL GFS
ENSEMBLE SOLUTION. COOLING OFF OVER THE FA WITH RESPECT TO TEMPS AND
A BIT RAINY.

TUESDAY AND TUESDAY NIGHT...THE GFS IS ADVERTISING THE WESTERN TROUGH
WORKING ITS WAY OVER THE SOUTHERN PLAINS...WHILST THE ECMWF IS
ADVERTISING THE TROUGH APPROACHING THE SOUTHERN PLAINS(FROM OVER THE
DESERT SOUTHWEST). THE GFS IS ADVERTISING A COOL ISENTROPIC UPGLIDE
INDUCED SHOWERY DAY OVER THE FA. THE ECMWF...WITH ITS SURFACE
BOUNDARY RETREATING NORTH...RETURNS UNSEASONABLY WARM TEMPS TO THE
FA. HAVE AGAIN WENT IN THE MIDDLE FOR THE FORECAST.

AVIATION...(12Z ISSUANCE)MVFR CIGS AROUND 1500 FT AGL HAVE SPREAD
OVER THE KPNS TERMINAL EARLY THIS MORNING...WHILE VFR DECKS AROUND
5000 FT AGL REMAIN IN THE VICINITY OF KMOB AND KBFM. MVFR CIGS
BETWEEN 1500-2500 FT AGL SHOULD GRADUALLY DEVELOP NORTHWARD INTO KMOB
AND KBFM EARLY THIS MORNING...WITH THESE CIGS LOOKING TO REMAIN OF
IMPACT ACROSS THE LOCAL TERMINALS THROUGH MUCH OF THIS FORECAST
PERIOD. EASTERLY WINDS OF 5-10 KNOTS WILL OTHERWISE CONTINUE THROUGH
12Z WED. /21

MARINE...A MODERATE EASTERLY WIND FLOW WILL PERSIST OVER THE MARINE
AREA THROUGH WEDNESDAY AS A LARGE RIDGE OF HIGH PRESSURE REMAINS
INTACT FROM THE EASTERN U.S. TO THE NORTHERN GULF. A MODERATE
SOUTHEASTERLY FLOW IS EXPECTED TO BE PREVALENT LATE THIS WEEK AS LOW
PRESSURE LIFTS FROM THE SOUTHERN PLAINS TOWARD THE GREAT LAKES
REGION. PATCHY DENSE MARINE FOG MAY BE OF CONCERN LATE WEDNESDAY
NIGHT AND EARLY THURSDAY MORNING OVER THE BAYS AND NEAR SHORE
WATERS. RAIN CHANCES OTHERWISE LOOK TO GRADUALLY INCREASE OVER THE
MARINE AREA THROUGH THURSDAY. /21

FIRE WEATHER...EAST TO SOUTHEAST MIXING LAYER WINDS WILL TRANSITION
TO A MORE GENERAL SOUTHEAST TO SOUTH TODAY...REMAINING SO INTO THE
COMING WEEKEND. CHANCE OF RAIN EXPECTED TO BE ABOVE SEASONAL...WELL
ABOVE SEASONAL FOR WEDNESDAY AS A SURFACE FRONT APPROACHES THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      67  57  70  62  74 /  20  30  50  20  40
PENSACOLA   67  58  67  61  72 /  10  20  40  20  30
DESTIN      64  58  67  60  70 /  10  20  30  10  30
EVERGREEN   64  54  70  60  74 /  10  20  60  20  40
WAYNESBORO  65  54  69  63  76 /  20  70  60  30  40
CAMDEN      64  53  70  60  76 /  10  40  60  30  40
CRESTVIEW   66  55  71  59  73 /  10  20  40  10  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 8, 6:12 AM CST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
612 AM CST TUE JAN 8 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
612 AM CST TUE JAN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PATCHY DENSE FOG WILL BE POSSIBLE ACROSS PORTIONS OF THE REGION
WEDNESDAY NIGHT AND THURSDAY MORNING.

AN UPPER LEVEL STORM SYSTEM WILL LIFT FROM THE STATE OF TEXAS TOWARD
THE MIDWESTERN STATES THURSDAY. AN ASSOCIATED WEAK COLD FRONT WILL
APPROACH THE LOWER MISSISSIPPI VALLEY DURING THE DAY THURSDAY. A LINE
OF THUNDERSTORMS DEVELOPING ALONG THE FRONT MAY IMPACT PORTIONS OF
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND THE
WESTERN FLORIDA PANHANDLE THURSDAY AFTERNOON AND EVENING. WHILE THE
PROBABILITY OF SEVERE WEATHER OVERALL REMAINS LOW ACROSS THE REGION
THURSDAY...ISOLATED STORMS ALONG THE LINE WILL BE CAPABLE OF BECOMING
STRONG TO SEVERE. THE PRIMARY HAZARD WOULD BE DAMAGING WIND GUSTS
AND POSSIBLY AN ISOLATED TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SPOTTER
NETWORKS SHOULD CONTINUE TO MONITOR WEATHER FORECASTS FOR THURSDAY.

GMZ630>635-650-655-670-675-091215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
612 AM CST TUE JAN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS OUT TO
60 NAUTICAL MILES AS MODERATE TO STRONG EASTERLY WINDS CONTINUE THROUGH
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MODERATE TO STRONG SOUTHEASTERLY WINDS ARE EXPECTED WEDNESDAY AND
THURSDAY AS A DEVELOPING STORM SYSTEM MOVES TOWARD THE CENTRAL
PLAINS STATES. PATCHY DENSE MARINE FOG WILL BE POSSIBLE OVER THE BAYS
AND NEAR SHORE WATERS WEDNESDAY NIGHT AND THURSDAY MORNING. THUNDERSTORM
CHANCES ARE FORECAST TO INCREASE THURSDAY INTO FRIDAY ACROSS THE GULF
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA ALONG AND AHEAD OF AN
APPROACHING COLD FRONT.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.